# SDR 2004UALA00996

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHTS ARE BLOWN.  RESISTANCE TEST DOES NOT PASS.  RESERVOIR VALVE ASSEMBLY FRAYED. SUPPLEMENTAL DATA UPDATE SHOP FINDINGS REVEALED THAT ELECTRICAL HARNESS AND LAMPS WERE FOUND DAMAGED HENCE THE TEST OF THE UNIT WHILE INSTALLED ON THE AIRCRAFT FAILED.   BUSTED BULBS ARE PERHAPS ATTRIBUTED TO AGE, WHILE HARNESS AND VALVE FRAYING ARE ATTRIBUTED TO IN-SERVICE ENVIRONMENTAL CAUSES SUCH AS VIBRATION. REPLACED ELECTRICAL HARNESS,  LAMPS, AND ALSO THE RESERVOIR VALVE ASSEMBLY.
